# SDR ASAA2023051543229

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 65,432 hours, 26,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA TC 78233008- EMERGENCY EXIT DOME LT, FWD ESCAPE SIDE LEFT, OVERDOOR EXIT SIGN + FWD ENTRY LT MODULE DID NOT ILLUMINATE DURING EMERGENCY EXIT LT TEST. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK ON EMERGENCY LIGHT POWER SUPPLY MOD 1675, REF B737-900 AMM 33-51-06, OPS NORMAL.
